On the posterior distribution of the covariance matrix of the growth curve model

Pan, Jian-Xin, Fang, Kai-Tai, von Rosen, Dietrich . Statistics & Probability Letters 1998. 38 :33-39

Locate this article in:

Bibtex

@article{CIS-151637,
  Author = {Pan, Jian-Xin and Fang, Kai-Tai and von Rosen, Dietrich},
  Title = {On the posterior distribution of the covariance matrix of the growth curve model},
  Journal = {Statistics & Probability Letters},
  Volume = {38},
  Year = {1998},
  Pages = {33--39},
  Keywords = {Mixture of distributions, Bayesian inference}
}

Similar articles